# SDR FDEA202408011119

- Difficulty date: August 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,387 hours, 28,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  927     52-10  0097     01AUG24 15:54 AMS  FACT  DURING LAYOVER FOUND L1 ENTRY DOOR OUTSIDE HANDLE  NOT CLOSING PROPERLY     FACT 02AUG24 09:03   CDG  AMM: 52-11-00-2  AMM: 52-11-00-6  PERFORMED L1 DOOR INSPECTION CHECK AS PER AMM  52-11-00-6. NO DEFECT FOUND. DOOR OPENED & CLOSED  PROPERLY AS PER AMM 52-11-00-2. LUBRICATED  MECHANISM. A/C OK FOR SERVICE.
